# SDR SWIA202051784

- Difficulty date: July 3, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD UPPER, FORWARD LOWER, AND AFT LOWER STOPS FOR THE AFT BAGGAGE BAY DOOR ARE WORN/CRACKED AND THE SPRING DETENT FOR THE FORWARD UPPER STOP IS BROKEN.   (C-CHECK) RO 8/10/2020    REMOVED AND REPLACED THE FWD UPPER, FWD LOWER, AND AFT LOWER TRACK STOPS AND THE SPRING DETENT FOR THE FWD UPPER STOP FOR THE AFT BAGGAGE BAY DOOR REF. CRJ-700 AMM. PERFORMED OPERATIONAL TEST OF THE AFT BAGGAGE BAY DOOR REF. CRJ-700 AMM. OPS CHECKED GOOD
